# SDR UHLA2011070200241

- Difficulty date: July 2, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 17,662 hours, 9,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, NINE SPOTS OF GOUGES, AND PAINT DAMAGE LT OUTBOARD CF 1 SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK BEAM IAW EMB 170 SRM 51-41-01 AND 51-43-01.
